2 results for double inequality.

Parameters for your search query:
Keyword    double inequality

Open AccessArticle
Export: RIS | BibTeX | EndNote
Notes on a Double Inequality for Ratios of any Two Neighbouring Non-zero Bernoulli Numbers
Turkish Journal of Analysis and Number Theory. 2018, 6(5), 129-131. DOI: 10.12691/tjant-6-5-1
Pub. Date: December 13, 2018Views: 2218Downloads: 1508
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Double Inequality for the Harmonic Number in Terms of the Hyperbolic Cosine
Turkish Journal of Analysis and Number Theory. 2014, 2(6), 223-225. DOI: 10.12691/tjant-2-6-6
Pub. Date: December 21, 2014Views: 7605Downloads: 4796
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals

Article Types